# SDR HNAA2024051600416

- Difficulty date: April 11, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 24 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031784 SHEAR CLIP IS CRACKED AT FRAME 24 BETWEEN STRINGERS 15R AND 16R.  REMOVED AND REPLACED SHEAR CLIP AT FRAME 24 BETWEEN STRINGERS 15R AND 16R IAW EMB145 SRM 51-40-02.
